Top
10
Doctor insights on: Dry Itchy Hands

Share
1

1
I suffer with dry cracked itchy hands, which is worsening in cold weather. I have ocd and i am pregnant. What can i use to help?

I suffer with dry cracked itchy hands, which is worsening in cold weather. I have ocd and i am pregnant. What can i use to help?

Usually a combo: steroid + hand moisturizer (e..g Eucerin) is best for this condition. Some people prefer ointment (thick oily type) that would keep the moisture in better than the typical lotion or cream. Also if you use hand sanitizers (such as Purell) too much, as some OCD people do, then you are destroying your skin with it. Refrain from cleaning or washing your hands with any harsh scented chemicals. ...Read more

4

4
What should I do if I have swollen and itchy hands and i don't know what is causing it!?

What should I do if I have swollen and itchy hands and i don't know what is causing it!?

Hand eczema?: try some over the counter cortisone and try soaking with OTC Domeboro soaks 10 min twice a day. Then make an appt to see your dermatologist to determine the cause. I always think allergy or eczema. ...Read more

5

5
What does itchy hands and rash indicate?

What does itchy hands and rash indicate?

Dermatitis: Itching (pruritis) accompanied with a rash is usually the sign of contact dermatitis. If you have recently changed laundry detergents or come in contact with an irritant such as poison ivy that could be the cause. ...Read more

6

6
Citalopram and itchy hands after stopping the pills for 15 days. Normal?

Citalopram and itchy hands after stopping the pills for 15 days. Normal?

No: The citalopram withdrawal should be over and the citalopram itself (if it was causing your itchy palms) is out of your system. Perhaps you have dyshidrotic eczema or you should have your liver and gall bladder checked. ...Read more

10

10
I have very red itchy hands which look very blotchy and feel like they are burning What shall I do K ?

I have very red itchy hands which look very blotchy and feel like they are burning
What shall I do 
K
?

Acute Dermatitis: It sounds like maybe you are having a hypersensitivity or allergic reaction, especially if this happened suddenly - be sure to watch your hands of any residue. Benadryl (diphenhydramine) will help if you are having an allergic reaction. ...Read more